# SDR AALA20021677

- Difficulty date: November 23, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT AT 40B INOPERATIVE.  REPLACED SEAT HARNESS TO FLOOR HARNESS CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
